Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On bilinear Littlewood-Paley square functions


Authors: P. K. Ratnakumar and Saurabh Shrivastava
Journal: Proc. Amer. Math. Soc. 140 (2012), 4285-4293
MSC (2010): Primary 42A45, 42B15, 42B25
DOI: https://doi.org/10.1090/S0002-9939-2012-11349-8
Published electronically: April 27, 2012
MathSciNet review: 2957219
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the bilinear Littlewood-Paley square function introduced by M. Lacey. We give an easy proof of its boundedness from $ L^p(\mathbb{R}^d) \times L^q(\mathbb{R}^d)$ into $ L^r(\mathbb{R}^d),~d\geq 1,$ for all possible values of exponents $ p,q,r,$ i.e. for $ 2\leq p,q\leq \infty ,~1\leq r\leq \infty $ satisfying $ \frac {1}{p}+\frac {1}{q}= \frac {1}{r}$. We also prove analogous results for bilinear square functions on the torus group $ \mathbb{T}^d.$


References [Enhancements On Off] (What's this?)

  • 1. Bernicot, F., $ L^p$ estimates for non smooth bilinear Littlewood-Paley square functions on $ \mathbb{R}$, Math. Ann. 351 (2011), no. 1, 1-49. MR 2824844
  • 2. Bernicot, F., Shrivastava, S., Boundedness of smooth bilinear square functions and applications to some bilinear pseudo-differential operators. To appear in Indiana Univ. Math. J., available at arXiv:1010.1320v2 [math.CA].
  • 3. Diestel, G., Some remarks on bilinear Littlewood-Paley theory, J. Math. Anal. Appl. 307 (2005), 102-119. MR 2138978 (2006j:42021)
  • 4. Lacey, M., On bilinear Littlewood-Paley square functions, Publ. Mat. 40 (1996), no. 2, 387-396. MR 1425626 (98c:42017)
  • 5. Lacey, M., The bilinear maximal functions map into $ L\sp p$ for $ 2/3<p\leq 1$, Ann. of Math. (2) 151 (2000), no. 1, 35-57. MR 1745019 (2001b:42015)
  • 6. Lacey, M., Thiele, C., $ L^p$ estimates on the bilinear Hilbert transform for $ 2<p<\infty $, Ann. of Math. (2) 146 (1997), no. 3, 693-724. MR 1491450 (99b:42014)
  • 7. Lacey, M., Thiele, C., On Calderón's conjecture, Ann. of Math. (2) 149 (1999), no. 2, 475-496. MR 1689336 (2000d:42003)
  • 8. Mohanty, P., Shrivastava, S., A note on the bilinear Littlewood-Paley square function, Proc. Amer. Math. Soc. 138 (2010), no. 6, 2095-2098. MR 2596047 (2011b:42065)
  • 9. Mohanty, P., Shrivastava, S., Bilinear Littlewood-Paley for circle and transference, Publ. Math. 55 (2011), no. 2, 501-519. MR 2839453

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42A45, 42B15, 42B25

Retrieve articles in all journals with MSC (2010): 42A45, 42B15, 42B25


Additional Information

P. K. Ratnakumar
Affiliation: School of Mathematics, Harish-Chandra Research Institute, Allahabad, India
Email: ratnapk@hri.res.in

Saurabh Shrivastava
Affiliation: School of Mathematics, Harish-Chandra Research Institute, Allahabad, India
Email: saurabhkumar@hri.res.in

DOI: https://doi.org/10.1090/S0002-9939-2012-11349-8
Keywords: Bilinear multipliers, Littlewood-Paley square functions
Received by editor(s): June 4, 2011
Published electronically: April 27, 2012
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society